MathSciNet Relay Station
MathSciNet bibliographic data
MR1828702 (2002e:11145) 11R21 (11Y40)
Brueggeman, Sharon Septic number fields which are ramified only at one small prime. J. Symbolic Comput. 31 (2001), no. 5, 549–555.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement